# SDR CA090320003

- Difficulty date: March 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,351 hours
- Engine: Allsn 250C47B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C807382
- Condition: Broken
- Location: Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT LANDED AFTER DROPPING PASSENGERS ON SKI RUN. THROTTLE TWIST GRIP DID NOT RESPOND WHEN ROLLED TO IDLE SETTING PRIOR TO ENGINE SHUTDOWN. ACFT WAS FLOWN BACK TO BASE AND ENGINE SHUTDOWN AT HMU INPUT LEVER MANUALLY BY AME. THROTTLE CABLE FOUND BROKEN UNDER FRONT CABIN FLOOR. BREAK FOUND AT LOCATION OF TIGHT RADIUS CURVE IN CABLE ROUTING.
